Letairis Forums

Recently active Letairis forums and community discussion threads. Post your question or story about Letairis and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.
Page:1
Vomiting from taking Letairis

My wife has been on Letairis for just 2-days and she is already vomiting. What should she take to control the vomiting. I would appreciate any suggestions. We will call our physician on Monday. ## Hello, Jimbo! How is your wife doing? I'm sorry about the problem she's having. However, with BPH, she shouldn't take anything, without her doctor's approval. Many things could interact dangerously, or aggravate her condition. The FDA lists the typical side effects of Letairis as possibly including nausea, edema, low red blood cell levels, sinusitis and hot flashes. Is there anything else I can help with?

1 REPLY Updated
NEWBIE AND SCARED

I have a COPD and have just started on Letairis. I am 71 years old and have lived with my COPD for about 20 years, which apparently was caused by my asperating reflux into my lungs when I weighed over 300 lbs. I lost over 100 lbs., but my lungs show up almost solid white on X-ray. This "reason" or my condition was just recently diagnoised by my new pulmonary doctor. I have been on this medication for a week and I feel aweful....weak, no appetite, just yuk. Does or has anyone else felt this way? I was told to cut the pill in half and take 1/2 for 2 weeks then increase to a whole pill, however the pamphlet says not to cut the pills, but I am doing what my doc says. Any info. would be appreciated.

Updated
Letairis

Any stories, good and bad about letairis and PAH ## Hello, Bridgette! How are you doing? Letairis has been proven effective in testing, but I really haven't read posts on here from anyone else that's using it. Learn more Letairis details here. Is this the medication that your doctor has recommended?

1 REPLY Updated